# SDR SWIA202008252046

- Difficulty date: July 15, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 36,580 hours, 26,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 280-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SUPPORT AT BS 280 TO 310 WAS  CRACKED ON THE LOWER FLANGE TO HOLE LOCATED ON TOP OF THE SILL.   REPLACED THE FLOOR SUPPORT IAW SRM AND DWG.
